Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Un théorème de Denjoy-Carleman sur une courbe du plan complexe
HTML articles powered by AMS MathViewer

by Raymond Couture PDF
Proc. Amer. Math. Soc. 85 (1982), 401-406 Request permission

Abstract:

Nous nous proposons d’étendre à certains compacts du plan, le théorème de Denjoy-Carleman. Une des implications de ce théorème a été démontrée dans un article de Dales et Davie [1] dans le cas d’un arc uniformément régulier. La preuve de leur résultat est une adaptation de celle du Bang, qui était originellement valable dans le cas d’un intervalle fini de ${\mathbf {R}}$. Nous nous sommes inspirés d’un travail de Erkama [2] qui a démontré le théorème dans un cas particulier. Nous montrerons ailleurs comment ce résultat s’applique à la théorie de l’approximation par des exponentielles. Voir à ce sujet [4].
References
  • H. G. Dales and A. M. Davie, Quasianalytic Banach function algebras, J. Functional Analysis 13 (1973), 28–50. MR 0343038, DOI 10.1016/0022-1236(73)90065-7
  • Timo Erkama, Classes non quasi-analytiques et le théorème d’approximation de Müntz, C. R. Acad. Sci. Paris Sér. A-B 283 (1976), no. 8, Aii, A595–A597. MR 432885
  • K. Knopp, Theory and applications of infinite series, London, 1928.
  • Paul Malliavin and Jamil A. Siddiqi, Classes de fonctions monogènes et approximation par des sommes d’exponentielles sur un arc rectifiable de $C$, C. R. Acad. Sci. Paris Sér. A-B 282 (1976), no. 18, Aii, A1091–A1094. MR 404634
  • Rolf Nevanlinna, Analytic functions, Die Grundlehren der mathematischen Wissenschaften, Band 162, Springer-Verlag, New York-Berlin, 1970. Translated from the second German edition by Phillip Emig. MR 0279280
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26E10, 30E99
  • Retrieve articles in all journals with MSC: 26E10, 30E99
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 401-406
  • MSC: Primary 26E10; Secondary 30E99
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0656112-X
  • MathSciNet review: 656112